Alert archive / Missouri / River Flood Warnings in 2014
River Flood Warning 55, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 12, 2014, 8:44 AM CDT for Bates County, Cass County, Henry County, Missouri. It took effect at Jun 12, 2014, 9:49 AM CDT. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2014, 8:44 AM CDT (13:44 UTC)
- In effect from
- Jun 12, 2014, 9:49 AM CDT
- Expired
- Jun 15, 2014, 6:03 AM CDT
- In force
- 68 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Bates County, MO, Cass County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Grand River near Urich (URHM7).
- Action stage
- 21 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
071
WGUS43 KEAX 121344
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 AM CDT THU JUN 12 2014
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-131344-
/O.NEW.KEAX.FL.W.0055.140612T1449Z-140615T1103Z/
/URHM7.2.ER.140612T1449Z.140613T1200Z.140614T1103Z.UU/
844 AM CDT THU JUN 12 2014
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The South Grand River at Urich.
* until Sunday morning.
* At 7:58 PM Wednesday the stage was 22.2 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 27.5 feet by Friday morning. The river will fall
below flood stage by Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 22.2 Wed 08 PM 27.5 Friday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$5 follow-up statements
255
WGUS83 KEAX 130142
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
842 PM CDT THU JUN 12 2014
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-140142-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-140615T0730Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140614T0730Z.UU/
842 PM CDT THU JUN 12 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Saturday night.
* At 8:00 PM Thursday the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.4 feet by
early Friday morning. The river will fall below flood stage early
Saturday morning.
* At 23.0 feet...Flooding occurs at the west approach to the N
Highway bridge located 0.2 miles west of Blairstown. Flooding also
occurs across B Highway near Big Creek which is several miles
northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 23.4 Thu 08 PM 23.4 early Friday morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-140141-
/O.CON.KEAX.FL.W.0056.140613T1000Z-140615T0359Z/
/BLVM7.1.ER.140613T1000Z.140613T1800Z.140614T0359Z.NO/
842 PM CDT THU JUN 12 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* from late tonight to Saturday evening.
* At 7:45 PM Thursday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
rise to near 24.3 feet by early Friday afternoon.the river will
fall below flood stage by Friday before midnight.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.4 Thu 08 PM 24.3 early Friday afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-195-140141-
/O.EXT.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1500Z.000000T0000Z.140614T0600Z.NO/
842 PM CDT THU JUN 12 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Saturday night.
* At 8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Friday morning and
continue to rise to near 18.2 feet by Friday evening.the river will
fall below flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.4 Thu 08 PM 18.2 Friday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-140141-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-140615T1444Z/
/URHM7.2.ER.000000T0000Z.140613T0600Z.140614T1444Z.UU/
842 PM CDT THU JUN 12 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Sunday morning.
* At 3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by
early Friday morning. The river will fall below flood stage late
Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.1 Thu 03 PM 27.5 early Friday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$096
WGUS83 KEAX 130934
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 AM CDT FRI JUN 13 2014
...The Flood Warning continues for the following rivers in
Missouri...
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
Big Creek at Blairstown affecting Cass...Henry and Johnson
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-140934-
/O.CON.KEAX.FL.W.0048.000000T0000Z-140615T0730Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140614T0730Z.UU/
434 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until late Saturday night.
* At 4:00 AM Friday the stage was 22.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 22.3 Fri 04 AM 21.8 this morning
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-140934-
/O.EXT.KEAX.FL.W.0056.140613T1042Z-140615T0359Z/
/BLVM7.1.ER.140613T1042Z.140613T1800Z.140614T0359Z.NO/
434 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Saturday evening.
* At 3:45 AM Friday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 24.3 feet by this afternoon.the river will
fall below flood stage by tonight.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.7 Fri 04 AM 24.3 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-195-140934-
/O.CON.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1500Z.000000T0000Z.140614T0600Z.NO/
434 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Saturday night.
* At 8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 18.2 feet by this evening.the river will fall below
flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.4 Thu 08 PM 18.2 this evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-140934-
/O.CON.KEAX.FL.W.0055.000000T0000Z-140615T1444Z/
/URHM7.2.ER.000000T0000Z.140613T1200Z.140614T1444Z.UU/
434 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The South Grand River at Urich.
* until Sunday morning.
* At 3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by this
morning. The river will fall below flood stage late Saturday
morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.1 Thu 03 PM 27.5 this morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$138
WGUS83 KEAX 131445
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
945 AM CDT FRI JUN 13 2014
...The Flood Warning continues for the following rivers in
Missouri...
Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.
Blackwater River near Blue Lick affecting Cooper and Saline
Counties.
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC037-083-101-141445-
/O.EXT.KEAX.FL.W.0048.000000T0000Z-140614T1855Z/
/BLRM7.2.ER.140610T0639Z.140611T0645Z.140613T1855Z.UU/
945 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Big Creek at Blairstown.
* until Saturday afternoon.
* At 9:00 AM Friday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.
&&
Latest
Location FS Stage Day/Time Forecast
Big Creek
Blairstown 20 21.3 Fri 09 AM 20.2 this afternoon
&&
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391
$$
MOC053-195-141445-
/O.EXT.KEAX.FL.W.0056.000000T0000Z-140615T0000Z/
/BLVM7.1.ER.140613T1800Z.140613T1800Z.140614T0000Z.NO/
945 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Blackwater River near Blue Lick.
* until Saturday evening.
* At 8:45 AM Friday the stage was 23.8 feet.
* Flood stage is 24.0 feet.
* Forecast...The river is expected to rise to near flood stage this
afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.
&&
Latest
Location FS Stage Day/Time Forecast
Blackwater River
Blue Lick 24 23.8 Fri 09 AM 24.0 this afternoon
&&
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323
$$
MOC033-041-195-141444-
/O.CON.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.140613T1534Z.000000T0000Z.140614T0600Z.NO/
945 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The Missouri River At Miami.
* until late Saturday night.
* At 8:04 PM Thursday the stage was 17.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 18.2 feet by this evening.the river will fall below
flood stage by early Saturday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.4 Thu 08 PM 18.2 this evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-141444-
/O.EXT.KEAX.FL.W.0055.000000T0000Z-140615T1053Z/
/URHM7.2.ER.000000T0000Z.140613T1800Z.140614T1053Z.UU/
945 AM CDT FRI JUN 13 2014
The Flood Warning continues for
The South Grand River at Urich.
* until late Saturday night.
* At 3:24 PM Thursday the stage was 27.1 feet.
* Flood stage is 24.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.4 feet by this
afternoon. The river will fall below flood stage Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 27.1 Thu 03 PM 27.4 this afternoon
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$311
WGUS83 KEAX 140110
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
810 PM CDT FRI JUN 13 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-041-195-140140-
/O.CAN.KEAX.FL.W.0035.000000T0000Z-140615T0600Z/
/MIAM7.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
810 PM CDT FRI JUN 13 2014
The Flood Warning is cancelled for
The Missouri River At Miami.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 17.5 feet early Saturday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 17.5 early Saturday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC013-037-083-150110-
/O.CON.KEAX.FL.W.0055.000000T0000Z-140615T1053Z/
/URHM7.2.ER.000000T0000Z.140614T0600Z.140614T1053Z.UU/
810 PM CDT FRI JUN 13 2014
The Flood Warning continues for
The South Grand River at Urich.
* until late Saturday night.
* Flood stage is 24.0 feet.
* Forecast...The river is forecast to have a maximum value of 26.2
feet early Saturday morning.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5
miles of the river. Areas affected include low lying pastures along
with cropland and secondary roads.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 26.2 early Saturday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$765
WGUS83 KEAX 140200
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT FRI JUN 13 2014
...The Flood Warning is cancelled for the following rivers in
Missouri...
South Grand River at Urich affecting Bates...Cass and Henry
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC013-037-083-140230-
/O.CAN.KEAX.FL.W.0055.000000T0000Z-140615T1053Z/
/URHM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
900 PM CDT FRI JUN 13 2014
The Flood Warning is cancelled for
The South Grand River at Urich.
* At 8:33 PM Friday the stage was 23.5 feet.
* Flood stage is 24.0 feet.
* Forecast...The river crested below flood stage at 23.5 feet. The
river will continue to fall to 14.4 feet by Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
South Grand River
Urich 24 23.5 Fri 09 PM 21.2 early Saturday morning
&&
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 12, 6:22 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Jun 12, 6:22 AM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 622 AM CDT Thu Jun 12 2014 .DISCUSSION... Issued at 344 AM CDT THU JUN 12 2014 Thunderstorm activity off the front range of the Rockies from yesterday has held together and crossed much of Kansas as of this writing; with storms pushing into the far northwest corner of Missouri before 3 AM. However, as had been previously forecast, the low level jet feeding the broader convective band of precipitation is pointing its nose across southern Kansas, which is taking the more active portion of the line of storms to our south this morning into Oklahoma. Continuing activity pushing into northwest Missouri looks to be supported by the upper level --850mb to 700mb-- trough and associated cold front moving east through Kansas this morning, keeping enough juice focused in eastern Kansas to help maintain the storms farther north despite the active southern portion of the line intersecting the low level jet. Available CAPE early this morning is not great, but may be sufficient to keep some of the stronger storms percolating across northern Missouri through sunrise and into the mid-morning hours. Have sped up the progress of the storms across our forecast area today based on latest hi-res model runs and radar trends. Currently, models advertise the cold front --currently nosing into the far northwest corner of Missouri-- to sweep southeast through the forecast area by mid-afternoon. Chance POPs that have been kept for the afternoon are there to reflect any cast off storms from continuing activity across southern Missouri, though this potential is starting to look questionable. Friday and Saturday a shortwave ridge will transit the Plains States. This will make Friday really quite pleasant --dry with highs in the 70s-- and Saturday --dry during the day with highs in the 80s-- really nice for early summer. However, the warm temperatures Saturday will come as the result of warm front lifting north through the region ahead of the next significant trough to move through the Rockies over the weekend. This will likely provide focus for storms Saturday night across eastern Nebraska and Iowa with activity settling south into far eastern Kansas and northern Missouri Saturday night. The resulting cold pool form the convection, and the advancing cold front from the shortwave trough, will likely keep convection going across the larger region through much of the day Sunday. In fact, the front is expected to wallow around our section of the country for a few days into the work week. The presents of the nebulous boundary, and the broad troughing to our north, will likely keep an active weather pattern in place across our section country through at least the middle of next work week. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 621 AM CDT THU JUN 12 2014 Terminals will start the morning with some dissipating storms affecting them. Conditions at the terminals range from MVFR to VFR with the rain this morning, but the rain wont last long. VFR conditions will quickly onset as dry air sweeps in behind a cold front moving through with the storms, improving conditions by 14Z this morning. Otherwise, expect VFR conditions with a north wind through the day. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...Cutter AVIATION...Cutter
Hazardous weather outlook, Jun 11, 6:58 PM CDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 658 PM CDT WED JUN 11 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-130000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 658 PM CDT WED JUN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE AFTER 1 AM. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THURSDAY...AND AGAIN SATURDAY NIGHT THROUGH SUNDAY. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Jun 12, 3:32 AM CDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 AM CDT THU JUN 12 2014
KSZ057-060-120915-
LINN KS-MIAMI KS-
332 AM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINN AND SOUTHERN MIAMI
COUNTIES IN EAST CENTRAL KANSAS UNTIL 415 AM CDT...
AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RANTOUL TO
GREELEY...AND MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
OSAWATOMIE...PAOLA...LA CYGNE...MOUND CITY...PARKER...FONTANA...
BEAGLE AND NEW LANCASTER.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3821 9508 3826 9508 3826 9507 3863 9507
3857 9471 3809 9478
TIME...MOT...LOC 0832Z 277DEG 20KT 3856 9515 3834 9513
MJSpecial weather statement, Jun 12, 4:47 AM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 447 AM CDT THU JUN 12 2014 MOZ043-044-053-054-121030- BATES MO-CASS MO-HENRY MO-JOHNSON MO- 447 AM CDT THU JUN 12 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON... NORTHWESTERN HENRY...CASS AND NORTHEASTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 530 AM CDT... AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PECULIAR TO ADRIAN...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... HARRISONVILLE...GARDEN CITY...HOLDEN...EAST LYNNE...CREIGHTON... URICH...KINGSVILLE...GUNN CITY...LA TOUR...STRASBURG...QUICK CITY...HARTWELL AND BLAIRSTOWN. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3878 9398 3837 9379 3837 9436 3878 9457 TIME...MOT...LOC 0948Z 270DEG 23KT 3875 9444 3840 9424 MJ
Local storm report, Jun 12, 5:07 AM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
507 AM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL ADRIAN 38.40N 94.35W
06/12/2014 E0.75 INCH BATES MO LAW ENFORCEMENT
&&
MJThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 4:47 AM CDT | Special Weather Statement | EAX | Cass | 43 min |
| Jun 12, 6:46 AM CDT | Areal Flood Advisory | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 5 hr |
Nearby
River Flood Warnings in Missouri, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.